Alert archive / California / Winter Storm Warnings in 2011

Winter Storm Warning 10, NWS Sacramento, CA

November 5, 2011

NWS Sacramento, CA issued this winter storm warning at Nov 5, 2011, 3:53 AM PDT. It took effect at Nov 5, 2011, 5:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2011, 3:53 AM PDT (10:53 UTC)
In effect from
Nov 5, 2011, 5:00 PM PDT
Expired
Nov 6, 2011, 10:00 AM PST
In force
18 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS46 KSTO 051053
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
353 AM PDT SAT NOV 5 2011

...HAZARDOUS TRAVEL CONDITIONS OVER COASTAL MOUNTAINS AND SIERRA
PASSES LATE TODAY AND THROUGH TONIGHT...

.A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING UP TO 7 INCHES OF
NEW SNOW ABOVE 4000 FEET OVER THE COASTAL MOUNTAINS AND OVER A
FOOT OF NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. THE MAIN
IMPACTS OF THE STORM WILL BE FINISHED BY SUNDAY MORNING.

CAZ068-069-052300-
/O.UPG.KSTO.WS.A.0011.111106T0000Z-111106T1800Z/
/O.NEW.KSTO.WS.W.0010.111106T0000Z-111106T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
353 AM PDT SAT NOV 5 2011

...WINTER STORM WARNING IN EFFECT FROM 5 PM PDT THIS AFTERNOON TO
10 AM PST SUNDAY ABOVE 4000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW AND/OR BLOWING SNOW
FOR THE NORTHERN SIERRA NEVADA...WHICH IS IN EFFECT FROM 5 PM PDT THIS
AFTERNOON TO 10 AM PST SUNDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* SNOW ACCUMULATIONS: 10 TO 15 INCHES EXPECTED ABOVE 6000 FEET. 4 
  TO 9 INCHES EXPECTED ABOVE 4000 FEET. 

* TIMING: SNOW STARTING LATE THIS AFTERNOON...HEAVY AT TIMES
  THIS EVENING AND TONIGHT. 

* LOCATIONS INCLUDE: CHESTER...AREAS AROUND QUINCY...BLUE CANYON

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM
  SNOW...MOSTLY AT PASS LEVEL. SLICK ROADS WITH CHAIN CONTROLS AND
  TRAVEL DELAYS PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND
  COLD TEMPERATURES FOR HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND/OR BLOWING SNOW MEANS
SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL
DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

&&

$$

CAZ063-052300-
/O.NEW.KSTO.WW.Y.0076.111105T2100Z-111106T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...ALDER SPRINGS
353 AM PDT SAT NOV 5 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM PDT THIS AFTERNOON
TO 4 AM PST SUNDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 4000 FEET FOR SNOW OVER THE COASTAL
MOUNTAINS...WHICH IS IN EFFECT FROM 2 PM PDT THIS AFTERNOON TO 4
AM PST SUNDAY.

* SNOW ACCUMULATIONS: 4 TO 7 INCHES EXPECTED ABOVE 4000 FEET.

* TIMING: SNOW STARTING THIS AFTERNOON...HEAVY AT TIMES THIS
  EVENING.

* LOCATIONS INCLUDE: ALDER SPRINGS AND ALDER SPRINGS ROAD THROUGH
  MENDOCINO PASS.

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW.
  DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR
  HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

JCLAPP
4 follow-up statements
301 
WWUS46 KSTO 052250
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
350 PM PDT SAT NOV 5 2011

...HAZARDOUS TRAVEL CONDITIONS OVER COASTAL MOUNTAINS AND SIERRA
PASSES LATE TODAY AND THROUGH TONIGHT...

.A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING UP TO 7 INCHES
OF NEW SNOW ABOVE 4000 FEET OVER THE COASTAL MOUNTAINS AND OVER A
FOOT OF NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. SHOWERS
WILL CONTINUE THROUGH SUNDAY...BUT THE HEAVIEST SNOWFALL SHOULD
END BY SUNDAY MORNING. 

CAZ068-069-061200-
/O.CON.KSTO.WS.W.0010.111106T0000Z-111106T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
350 PM PDT SAT NOV 5 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY
ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
10 AM PST SUNDAY. 

* SNOW ACCUMULATIONS: 10 TO 15 INCHES EXPECTED ABOVE 6000 FEET. 3
  TO 7 INCHES EXPECTED ABOVE 4000 FEET.

* TIMING: SNOW WILL BE HEAVY AT TIMES THIS EVENING AND TONIGHT.

* LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA
  HIGHWAYS. 

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW.
  SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS PROBABLE.
  DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR
  HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ063-061200-
/O.CON.KSTO.WW.Y.0076.000000T0000Z-111106T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...ALDER SPRINGS
350 PM PDT SAT NOV 5 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY ABOVE 4000 FEET...

A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
4 AM PST SUNDAY. 

* SNOW ACCUMULATIONS: 4 TO 7 INCHES EXPECTED ABOVE 4000 FEET.

* TIMING: SNOW WILL BE HEAVY AT TIMES THIS EVENING AND TONIGHT.

* LOCATIONS INCLUDE: ALDER SPRINGS.

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM 
  SNOW. DANGEROUS BACK COUNTRY CONDITIONS AND COLD 
  TEMPERATURES FOR HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
401 
WWUS46 KSTO 061047
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
247 AM PST SUN NOV 6 2011

...HAZARDOUS TRAVEL CONDITIONS CONTINUE OVER SIERRA PASSES THIS
MORNING...

.A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING OVER A FOOT OF
NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. SHOWERS WILL
CONTINUE THROUGH THIS MORNING...BUT THE HEAVIEST SNOWFALL SHOULD
END BY SUNRISE.

CAZ063-061200-
/O.CAN.KSTO.WW.Y.0076.000000T0000Z-111106T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...ALDER SPRINGS
247 AM PST SUN NOV 6 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR THE COASTAL MOUNTAINS. 


$$

CAZ068-069-061800-
/O.CON.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
247 AM PST SUN NOV 6 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING. 

* SNOW ACCUMULATIONS: 10 TO 15 INCHES TOTAL EXPECTED ABOVE 6000
  FEET. 3 TO 7 INCHES EXPECTED ABOVE 4000 FEET.

* TIMING: SNOW WILL BE HEAVY AT TIMES EARLY THIS MORNING AND SLOW
  DOWN AROUND SUNRISE.

* LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA 
  HIGHWAYS.

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM 
  SNOW. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS 
  PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD 
  TEMPERATURES FOR HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JCLAPP
823 
WWUS46 KSTO 061133
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
333 AM PST SUN NOV 6 2011

...HAZARDOUS TRAVEL CONDITIONS CONTINUE OVER SIERRA PASSES THIS
MORNING...

.A RATHER QUICK MOVING WEATHER SYSTEM WILL CONTINUE TO ADD SNOW
WITH A TOTAL EXPECTED AMOUNT OF OVER A FOOT ABOVE 6000 FEET IN
THE SIERRA NEVADA. SNOW SHOWERS WILL CONTINUE THROUGH THIS
MORNING...BUT THE HEAVIEST SNOWFALL SHOULD END BY SUNRISE.

CAZ068-069-061800-
/O.CON.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
333 AM PST SUN NOV 6 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING. 

* SNOW ACCUMULATIONS: 10 TO 15 INCHES TOTAL EXPECTED ABOVE 6000 
  FEET. 3 TO 7 INCHES EXPECTED ABOVE 4000 FEET. 

* TIMING: SNOW WILL BE HEAVY AT TIMES EARLY THIS MORNING AND
  DECREASE AROUND SUNRISE.

* LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA 
  HIGHWAYS.

* IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM 
  SNOW. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS 
  PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD 
  TEMPERATURES FOR HIKERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JCLAPP
992 
WWUS46 KSTO 061801
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1001 AM PST SUN NOV 6 2011


CAZ068-069-061915-
/O.EXP.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
1001 AM PST SUN NOV 6 2011

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

SNOW SHOWERS WILL GRADUALLY DIMINISH THROUGH THE DAY...AND LITTLE
TO NO ADDITIONAL ACCUMULATION IS EXPECTED. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 4, 10:15 PM PDT, 5 hours 38 minutes earlier.

Area forecast discussion, Nov 4, 10:15 PM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1015 PM PDT FRI NOV 4 2011

.DISCUSSION (UPDATE)...
TIMING OF CLOUDS WITH APPROACH OF NEXT WX SYSTEM IS CRITICAL TO THE
MIN TEMP FORECAST TONITE. USING THE NWS SPEED TRACKER TOOL...THE
LEADING EDGE OF THE CLOUDS IS PROJECTED TO REACH THE NAPA COUNTY
AREA BY AROUND 11Z. TEMPS ARE RUNNING ABOUT 4 TO 8 DEG COOLER THAN
YESTERDAY OVER MOST OF THE AREA...BUT SHOULD MODERATE AS THE CLOUDS
APPROACH LATER TONIGHT AND BY MORNING. THE BUFKIT NAM RH PROFILES
ALSO SUPPORT THIS PROJECTED TIMING. THIS SHOULD PRECLUDE FROST OVER
THESE AREAS...AND HAVE LIMITED THE FROST MENTION IN THE ZONE UPDATE
TO OUR SERN TIER ZONES...SOLANO...SAC...SAN JOAQUIN AND THE SRN
MOTHERLODE.

DRIER AIR ALONG THE COAST IS ERODING THE APPROACHING SYSTEM AND THIS
SHOULD DELAY THE ONSET OF PRECIP IN THE SRN TIER ZONES MOST LIKELY
UNTIL SAT NITE. THE BEST FRONTOGENESIS SHIFTS INTO THE VALLEY AND W
SLOPE SIERNEV BY 00Z SUN (LATE SAT AFTERNOON)...AND THEN SHIFTS SEWD
BY 06Z OVER THE SERN QUARTER OF THE FORECAST AREA...AND THEN SE OF
OUR AREA BY 12Z SUN. THIS SUPPORTS THE TIMING OF THE PRECIP FROM THE
NAM BUFKIT SITES AS WELL. THERE IS A LITTLE MORE PW TO WORK WITH FOR
THIS INCOMING SYSTEM THAN THE PAST ONE...SO THE QPFS SHOULD BE A
LITTLE HIGHER...AS STATED IN PREVIOUS DISCUSSION.    JHM

.SHORT TERM DISCUSSION...

MAIN CHALLENGE WILL BE HOW MUCH SNOW WILL FALL SATURDAY
NIGHT...AND ASSOCIATED IMPACTS.

TONIGHT...SOME LINGERING MOUNTAIN EVENING SHOWERS OVER TUOLUMNE
COUNTY...OTHERWISE CLEARING SKIES.

SATURDAY...GENERALLY A DRY DAY AS NEXT FAST MOVING STORM SYSTEM
VERY SIMILAR TO LAST STORM MOVES INTO AREA. HAVE KEPT SOME SLIGHT
CHANCE POPS MAINLY IN THE NORTH FOR POSSIBLE TIMING ISSUES.

SATURDAY NIGHT...HAVE DECIDED TO GO WITH WINTER STORM WATCH FOR
SEVERAL REASONS. MAINLY SIMPLY USING PERSISTENCE...SEVERAL
STATIONS ABOVE 5000 FEET REPORTED HIGH END ADVISORY AMOUNTS IN THE
5 TO 12 INCH RANGE. THIS STORM ALTHOUGH SIMILAR IS SOME BETTER
THINGS GOING ON FOR MORE SNOW. ALTHOUGH DYNAMICALLY WEAKER...MAIN
FORCING WILL BE VERY NEAR THE AREA WHERE LAST SYSTEM WAS FARTHER
WEST. THIS SYSTEM SHOULD BE WETTER ALTHOUGH NOT MUCH...BUT
FORECAST PW PLUME SHOULD BE AROUND 0.80 OF AN INCH...A BIT MORE
THAN LAST SYSTEM. THIS SYSTEM WILL BE SLIGHTLY COLDER BUT THE
ENTIRE EVENT WILL BE IN COLD AIR WHERE LAST SYSTEM A FAIR CHUNK OF
THE MOISTURE WAS RAIN BEFORE TURNING TO SNOW. ALL THE ABOVE SHOULD
ADD FROM 2 TO 4 INCHES OF ACCUMULATION TO LAST SYSTEM PUSHING A
FAIRLY LARGE AREA ABOVE 5000 TO 6000 FEET INTO LOW WARNING
CRITERIA. WINDS DON'T LOOK AS BAD WITH THIS SYSTEM THOUGH...BUT
WILL STILL HAVE TRAVEL ISSUES LIKELY AT PASS LEVEL WITH HEAVY SNOW
RATES AT TIMES SATURDAY LATE EVENING AND OVERNIGHT. FLY IN THE
OINTMENT IS MODEL DIFFERENCE IN QPF WITH GFS DRIER THAN NAM
SOMEWHAT SIGNIFICANTLY...LATER SHIFTS CAN WAIT FOR BETTER
CONFIDENCE TO UPGRADE TO WARNING OR TO WINTER WEATHER ADVISORY.

SHOWERS WILL LINGER SUNDAY MORNING...BUT OVERALL STORM IMPACTS
DECREASE GREATLY BY SUNDAY LATE MORNING.

LOOKS LIKE WARNING AND MAINLY DRY THROUGH LATER IN THE WEEK. RASCH

.EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)

THINGS STILL LOOKING INTERESTING LATE NEXT WEEK IN THE THURSDAY
INTO FRIDAY TIME PERIOD. MODELS SURELY SHOWING THE POSSIBILITY OF A
STRONGER SYSTEM. AT THIS TIME PW WATER VALUES PROGGED TO BE AROUND
AN STANDARD ANOMALY OF 2 AND 500 MB HEIGHT IN THE -3 AREA WHICH
WOULD BE A MODERATELY STRONG STORM BUT MAYBE NOT ONE WITH WIND
SPREAD HIGH IMPACTS. STILL LOTS OF TIME THOUGH TO KEEP AN EYE ON
THIS. RASCH

&&

.AVIATION...

MAINLY VFR CONDITIONS ARE EXPECTED TONIGHT...WITH LOCAL IFR
VISIBILITIES IN THE CENTRAL VALLEY DUE TO PATCHY VALLEY FOG FROM
AROUND 10Z-16Z. ANOTHER TROUGH DIGS OVER THE AREA LATE SATURDAY INTO
SUNDAY BRINGING DETERIORATING CONDITIONS BY SATURDAY AFTERNOON.
IFR/LIFR CONDITIONS EXPECTED OVER THE MOUNTAINS AND MVFR/IFR
CONDITIONS IN THE VALLEY WITH PRECIPITATION SPREADING ACROSS THE
AREA BY SATURDAY EVENING. -DVC

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING ABOVE 4000 FEET FOR THE WEST SLOPE NORTHERN SIERRA
NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK.

&&
Hazardous weather outlook, Nov 4, 7:00 AM PDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT FRI NOV 4 2011

CAZ013>019-063-064-066>069-051400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY
SOME PATCHY MORNING FOG IS POSSIBLE FOR PORTIONS OF THE VALLEY AND
FOOTHILLS. AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE
OVER THE VALLEY AND MOTHERLODE SOUTH OF INTERSTATE 80. A SLIGHT
CHANCE OF SNOW SHOWERS OVER THE SIERRA THROUGH THE DAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

A COLD STORM LATE FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND
WILL BRING ACCUMULATING SNOW IN THE MOUNTAINS. GUSTY WINDS OVER
HIGHER MOUNTAIN RIDGES COMBINED WITH THE SNOW MAY REDUCE VISIBILITY
AND CAUSE TRAVEL DIFFICULTIES OVER MOUNTAIN PASSES. SNOW LEVEL WILL
DROP BELOW 4000 FEET. RAIN AMOUNTS UP TO A THIRD OF AN INCH ARE
EXPECTED IN THE VALLEY FOR THE WEEKEND.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:53 AM PDTWinter Weather AdvisorySTO24 hr

Nearby

Winter Storm Warnings in California, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.